Hi, as a result of starting to develop swollen ankles (oedema / liquid retention) I turned to the web for some information on possible side effects of amplopidine as I started to have this medication (10mg) a couple of months ago.
This could be coincidence in that the on-set of the swollen ankles also coincided with the warm weather but it is the first time that it is so noticeable to the point that many friends commented on seeing it. I am going to book with GP to discuss but I want to ask the audience:
Given that the medication itself has worked (167 / 98 down to 133 / 79) since start of April, should I ask for lower dosage? same dosage but something to alleviate the fluid retention (and in doing get on the never ending merry go round)? alternative to amlopedine? Anything else?
For those of you that did stop taking amlopedine, what then happened to the hypertension - the reason for which it was presumably prescribed originally?